Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Mini pill

I started taking the mini pill 6, almost 7 weeks ago. Since then I have had 4 periods. In the literature with the pill packs it says that you are still ovulating if you are having periods, which means I have ovulated 4 times in the last 7 weeks. The strange part is I have PCOS that is currently not being treated, so I shouldn't be ovulating or having periods at all. At least I normally don't unless I am on the medication. So, long story short, should I go to the doc or not?

Answer Question
 
rhianna1708

Asked by rhianna1708 at 12:08 AM on Nov. 14, 2010 in Health

Level 25 (23,819 Credits)
Answers (2)
  • My understanding with the pill is that you bleed, but the point of the pill is to suppress ovulation. I would ask your doc, because the pill pack says something different than what I've been taught about the pill. Good luck!
    musicpisces

    Answer by musicpisces at 12:12 AM on Nov. 14, 2010

  • That one does make you bleed because it only has one hormone. It might not be right for your body and I remember if I did not take it at exactly the same time, I would bleed. Unfortunately, irregular bleeding is one of the most common side effects of progesterone only pills. It would be good to call your doctor and speak to the nurse or something anyway to have peace of mind or try something different.
    Izsarejman

    Answer by Izsarejman at 12:18 AM on Nov. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.